# SDR UIEA200700117

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 93,958 hours, 19,481 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN THE FRAME WEB AT STATION 360 STR 14ER CUTOUT.  THE CRACK IN THE FRAME WEB WERE INSPECTED AND A .063" DOUBLER WAS INSTALLED AS PER BOEING MESSAGE 1-28580146-3/5 AND 8100-9.
